I've been on Adipex(37.5) stop feeling the effects, has anyone else felt the same? Any suggestions?
- 4 Nov 2010 by mccray35453
- 27 August 2012
Since July 2010, I had my prescriptions changed twice. The first time, I was on Adipex 37.5. Had a burst of energy, not jittery. That energy lasted about 3-5 days max. But I was still taking my medication once a day. After a few days, I was feeling nothing. Changed to Bontril 35 mg 3 times a day before meals, don't feel a thing. I really have to pay attention to my appetite, but it hasn't deminished at all. Any suggestions? Anyone knows what else is out there? Taking comments/suggestions from patients and Drs. and nurses.
From what I have gathered from a few reviews is that people taking this find it most beneficial to use it for a while and then have a few days break.
You may want to try it. The link below has reviews which you may find useful.
Phentermine is a stimulant that is similar to an amphetamine. Phentermine is an appetite suppressant that affects the central nervous system.
Phentermine is used togther with diet and exercise to treat obesity (overweight) in people with risk factors such as high blood pressure, high cholesterol, or diabetes.
Hey! I noticed someone said to stop taking for a few days at a time & myself & 3 family members all took/take adipex & all 3 doctors told us all the same thing: to take in the morning after breakfast & to take EVERYDAY! Also once you stop taking it you tend to gain a little bit back & to answer your question, YES! It stopped working about 3months later :( the doctor said that's normal but 3 days that's crazy but I know that every medication doesn't work the same for everyone. A friend of mine never felt "that boost" that you get from it. So I know this isn't much info but I hope it helps a little. Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2010 • 1 answer
Posted 14 Apr 2012 • 1 answer
Posted 30 Nov 2012 • 2 answers
Posted 24 Feb 2013 • 2 answers
Posted 26 Oct 2017 • 0 answers